# SDR AALA20031074

- Difficulty date: September 17, 2003
- Submitted: November 3, 2003
- Operation: Air carrier
- Aircraft: N372AA
- Make and model: Boeing 767323
- Aircraft serial: 25199
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Burned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AFW - DURING ROUTINE MX CHECK, FOUND WIRE HARNESS TO CONNECTOR EPL POWER SUPPLY WIRES CHAFED AND BURNED.  INSPECTED HARNESS FOUND PLUG MISWIRED JUMPER BETWEEN PIN 24-20 WAS ACTUALLY IN POSITION 24-21.  THIS A/C FLEW IN LIKE THIS EPL SYSTEM OPS CHECKED GOOD UNDER THESE CONDITIONS.  HOWEVER, 4 WIRES WERE BURNED DOWN TO CONDUCTOR.  INSPECTED, REPAIRED AND SECURED WIRES PER WDM CHP 20 STANDARD PRACTICES.  OPS CHECK EMERGENCY LIGHTING SYSTEM, CHECKED GOOD.  INSTALLED JUMPER IN CORRECT LOCATION PER SDM 33-51-14.  (M)
